# SDR GAIA00487

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, FOUND MAIN CABIN FLOORBEAM INTERCOSTAL CRACKED AT BS 311, LBL 32.5, REF NR 20810.  REMOVED AND REPLACED CRACKED INTERCOSTAL IAW B727 SRM 51-20-1 AND 51-30-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
